Header

UZH-Logo

Maintenance Infos

Sufficient and equivalent criteria for the Riemann Hypothesis


Schipani, D (2011). Sufficient and equivalent criteria for the Riemann Hypothesis. Moscow Journal of Combinatorics and Number Theory, 1(4):92-112.

Abstract

The paper presents several new sufficient conditions, as well as new equivalent criteria for the classical Riemann Hypothesis. Noteworthy are also other statements and remarks about $\zeta$ to be found throughout the paper.

Abstract

The paper presents several new sufficient conditions, as well as new equivalent criteria for the classical Riemann Hypothesis. Noteworthy are also other statements and remarks about $\zeta$ to be found throughout the paper.

Statistics

Downloads

135 downloads since deposited on 14 Jan 2012
19 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:14 Jan 2012 20:55
Last Modified:07 Dec 2017 11:19
Publisher:Moscow Institute of Physics and Technology
ISSN:2220-5438
Official URL:http://mjcnt.phystech.edu/en/
Related URLs:http://arxiv.org/abs/1003.2064

Download

Download PDF  'Sufficient and equivalent criteria for the Riemann Hypothesis'.
Preview
Content: Accepted Version
Filetype: PDF (Version 1)
Size: 191kB
Download PDF  'Sufficient and equivalent criteria for the Riemann Hypothesis'.
Preview
Content: Accepted Version
Filetype: PDF (Version 2)
Size: 190kB
Download PDF  'Sufficient and equivalent criteria for the Riemann Hypothesis'.
Preview
Content: Accepted Version
Filetype: PDF (Version 3)
Size: 183kB
Download PDF  'Sufficient and equivalent criteria for the Riemann Hypothesis'.
Preview
Content: Accepted Version
Filetype: PDF (Version 4)
Size: 183kB